| Model Number |
VTICM5_12.1 (-14.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with lens rotation.In a separate visit the lens was exchanged for a longer length lens and the problem was resolved.
Additional Manufacturer Narrative
H3- device evaluation has not been performed.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: d1 brand name in initial mdr corrected to evo/evo+visian implantable collamer lens.Claim# (b)(4).